# SDR FDEA202406180811

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 94,867 hours, 23,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED ABOVE MGLW AT 484K. LANDING WAS WITHIN  PARAMETERS.   AMM: 05-51-03-6  OVERWEIGHT L/G INSP IN PROGRESS.   AMM: 05-51-03-6  PERFORMED  A1 & A2 OVERWEIGHT L/G INSP AND NO DEFECT FOUND.  A/C OK FOR SERVICE.  AMM: 05-51-03-6  PERFORMED  A1 & A2 OVERWEIGHT L/G INSP AND NO  DEFECT FOUND.  A/C OK FOR SERVICE.
